# SDR COMA9860023

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning
- Condition: Activated
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGE.  PERFORMED FUNCTIONAL CHECK OF SYSTEM.  NO FAULTS FOUND.
